# SDR REXA201100538

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 23,985 hours, 21,145 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, SELECTED LANDING GEAR DOWN AT 180KTS WITH FLAPS AT 20 DEGREES, GOT A GEAR DISAGREE UP MASTER WARNING MESSAGE WITH BOTH MAIN LANDING GEARS IN THE UP POSITION AND THE NOSE WHEEL DOWN.  FOLLOWED QRH , RECEIVED DOWN AND 3 GREEN ON ALL THREE GEAR POSITIONS.  EMERGENCY WAS DECLARED AND LANDED WITH NO OTHER MALFUNCTIONS.
